# SDR YENA2022100300980

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,798 hours, 28,316 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 707239471
- Part serial: P1746C
- Condition: Failed
- Location: 4005km
- Part time: 4,146 hours, 3,514 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1258, PBI-BOS. 'DIRTY SOCK SMELL DETECTED AT FL 270, FL 230 SUSTAINED TO GROUND, DETECTED IN COCKPIT AND CABIN; TROUBLESHOT PER TSM 05-50-00-810-831-A, DECISION TABLE LED TO APU CONTAMINATION EVEN WITH ODOR HAPPENING IN FLIGHT. FOUND APU COOLING FAN LEAKING OIL SEVERELY. REMOVED AND REPLACED COOLING FAN IAW AMM 49-52-51. PERFORMED DECON OF BLEED & ECS (LEVEL B DECON). NO SMELL NOTED, A/C OKAY FOR SERVICE.'
